# SDR ASOA2014100311371

- Difficulty date: September 30, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 39,116 hours, 35,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A COULD NOT OPEN PASSENGER DOOR FROM THE IN SIDE GROUND CREW HAD TO OPEN DOOR.  LUBE THE HARDWARE AND PERFOMED.  OPS CHECK IAW AMM 52-11-03, CHECK GOOD ACOK TO SERVICE.
